# SDR QXEA200600668

- Difficulty date: March 14, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 6,188 hours, 5,916 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: EVR716110350A
- Part serial: 9709A2132
- Condition: Malfunctioned
- Location: Vhf Comm
- Part time: 6,182 hours, 5,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACV FLIGHT NR 2308 - NR 1 VHF COMM RADIO DOES NOT TRANSMIT.  RETURN TO GATE.  AIRCRAFT FERRIED TO PDX.  MAINTENANCE REMOVED AND REPLACED VHF TRANSCEIVER.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
